# SDR CALA2020011000118

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 110,200 hours, 16,976 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S284
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT SYSTEM ALTERNATE LEADING EDGE SLATS PROBLEM WAS ENCOUNTERED BY THE FLIGHT CREW WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS. LE SLAT ASYM EICAS MSG DURING FLT LE SLAT ASYM EICAS ALSO ON FINAL. PER TECH SUPPORT FOUND PSEU FAULT WITH PROX SENSOR NO. 284, INBOARD SENSOR ON NO.3 LEADING EDGE SLAT. TARGET GAP AT THIS LOCATION IS AT THE MAX OF INSTALATION RANGE. REMOVED AND REPLACED S284 LEADING EDGE SLAT SENSOR SWITCH. OPS CHECKED GOOD. NO FAULTS FOUND ON PSEU. REF AMM27-88-00, AMM27-88-01.
